Help! I feel depressed, unhappy and want my life back!

by Tammy
(Tampa, FL)

I am 45 years old and been experiencing symptoms for the last 5 years and I am at my wits end! I have experienced a lot of stress with the death of both my parents, my job as well as being a wife and mother of 3 girls. All I do is work and then want to be home in my bed. Then I just read and investigate everything I can find on the Internet to try and figure out how to get myself better. From what I have read and learned I am prime opaque and have adrenal fatigue. I have been on natural progesterone cream for a couple years but, after reading your website it appears to me I have not been taking enough and have not been consistent with it. I am currently on natural progesterone from a compound pharmacy and I take about 25-50mg a day...some days up to 100mg. But on days I don't feel too bad I don't take it or forget to take it. My symptoms are anxiety, panic attacks, fatigue, depression, dizziness, no libido, numbness and tingling in arms hands feet legs, clumsiness, night sweats, insomnia, high and low blood sugar issues, loss of appetite, and pains in my bones and joints that come and go. My periods are fairly consistent at 28-30 days and lasting 5 days. But I have recently experienced having a period every 2 weeks for 2 months. After reading your website I am considering switching to Natpro and would like your suggestion on how to switch and how much to take. I am also taking 8000iu of vitamin D as my level is only at 40 and I use topical magnesium oil about 300mg day which seems to help calm me down. I also take an EmergenC 1000mg with 1/2 tsp Celtic sea salt everyday. I do notice the progesterone cream helps but some days it makes me feel worse. I guess because I'm not taking enough. I recently had a saliva test thru ZRT. My Estradiol was 1.0 pg/ml (which says "low"), progesterone 338 pg/ml, testosterone 32, DHEAs 7.9, morning Cortisol 8.7 (which says high). I would love your help and suggestions!

Comments for Help! I feel depressed, unhappy and want my life back!

Click here to add your own comments

May 18, 2015
Help! I feel depressed, unhappy and want my life back!
by: Wray

Hi Tammy You are in the middle of Peri-menopause, a difficult time for most of us. Evidently the amount of progesterone you are using is not sufficient. You will have to experiment and increase it to say 100mg/day. I would also suggest using it daily now as your cycles are becoming erratic, which makes them impossible to follow. There's no trick to switching progesterone creams, but do watch out for Oestrogen Dominance. We do know the progesterone is well absorbed in Natpro from Saliva Tests we run, so you could experience a slight worsening of symptoms if the cream you are currently using is not as well absorbed. I'm pleased you're taking so much Vitamin D, as a lack of it reduces the benefits of progesterone. Please have a test done about 6 months after the last one to check your level. Your P:E2 ratio is 338:1, which is lower than we recommend, although higher than many women. You'll notice on the saliva tests they go up to and over 600:1. But it is best to judge by symptoms. Higher than normal cortisol will cause insomnia, so will a lack of salt, a lack of vitamin D, a lack of progesterone and more! You are addressing most of these issues, so to lower your cortisol please consider taking zinc, I suggest 100mg/day for about a month, then drop to 15mg/day, the normal daily amount, see here and here. We do have a number of pages you could look through, Anxiety, Dizziness, Libido and Hot Flushes. Take care Wray

May 17, 2016
My Bio Identical Progesterone Cream is making me mean.
by: Anonymous

I am a 47 year old menstruating woman, who has been on Natural Progesterone for about 2 years. 2 months ago I increased my progesterone to 75 mg at bedtime, that was from 45 mg. I am still experiencing symptoms, which are bloating, irritability and just a melancholy mood. I fear that I will never be happy again =-( I also suspect that the increase is making symptoms worse. I have gained weight, especially around the middle and am feeling a bit anxious from time to time. I am considering going back to the 45 mg. daily, because I think I felt better, emotionally. Any advice would be greatly appreciated!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...